# SDR GLBA2009091409G

- Difficulty date: September 12, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 24,920 hours, 36,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - PILOTS REPORTED THAT THE FUSELAGE WAS PUNCTURED IN THE LT FUSELAGE JUST FWD OF FS 273.25 ON THE UPPER SKIN.  DAMAGED AREA APPROX  2.1 INCH BY 3.5 INCH.   (2) CRACKS PRESENT.  (1) CRACK APPROX 2.3 INCHES AND THE OTHER 1.1 INCH IN LENGTH.  MX REPAIRED THE AFFECTED AREA IAW EO 09-1900-53-020. RII INSPECTION C/W IAW EO 09-1900-53-020.
